# SDR SWAA2022041221347

- Difficulty date: December 9, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 53,114 hours, 35,662 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CMPARTMENT FLOOR STRUCTURE STA 847; LBL 11 BULKHEAD SUPPORT ATTACH BRACKET CRACKED. / REMOVED SUPPORT ATTACH BRACKET @ F.S. 847; LBL-11. RECEIVED NEW ATTACH BRACKET P/N 149A8109-114. DRILLED & DEBURRED NEW ATTACH BRACKET. INSTALLED NEW ATTACH BRACKET. ALL ACTIONS ARE IAW B737 SRM'S 51-40-02-0G-0; AIPC 53-42-51-06; SRM 51-40-05-0G-0; & SRM 51-40-06-0G-0 ATAG # A79128
